Is There A Relationship Between Cholesterol Levels With Age And Duration Of Anti-tuberculosis Drug Therapy.
Haloo Doc …
Good evening, thanks for asking at HealthReplies.com. In general, the use of antituberculosis drugs will not affect a person's cholesterol level, nor should one's cholesterol level affect the effectiveness of antituberculosis drugs.
But if there are people whose cholesterol levels increase after the use of antituberculosis drugs, it needs to be reviewed about their lifestyle, whether they are ideal body weight, whether they often inhale cigarette smoke, whether they exercise regularly, whether the majority of their meals are fatty and fast food, and the like. If this is so, then his lifestyle must be improved first. Because even if the tuberculosis drug causes the person's cholesterol level to rise, the solution is not to not consume the tuberculosis drug, but to improve lifestyle and add medication if necessary. If the consumption of antituberculosis drugs is stopped, the bacteria that cause tuberculosis can be even more difficult to treat and more severe disease.
What is clear, if you feel there is something that you doubt, it is better to consult a doctor who has been treating you, to avoid misunderstandings and ensure you get the best treatment. So, hopefully answering your question.